Alert archive / New Jersey / Special Marine Warnings in 2015
Special Marine Warning 71, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Oct 18, 2015, 4:30 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2015, 4:30 PM EDT (20:30 UTC)
- Expired
- Oct 18, 2015, 6:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 46 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
657
WHUS51 KPHI 182030
SMWPHI
ANZ430-431-452>455-472-473-475-182230-
/O.NEW.KPHI.MA.W.0071.151018T2030Z-151018T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT SUN OCT 18 2015
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
NM...
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
NMY FROM 20 TO 40 NM...
* UNTIL 630 PM EDT
* AT 428 PM EDT...DOPPLER RADAR INDICATED WIDELY SCATTERED SHOWERS
CAPABLE OF PRODUCING WIND GUSTS AS HIGH AS AROUND 35 KNOTS
AND POSSIBLY ISOLATED WATERSPOUTS OVER THE AREA WATERS.
THE SHOWERS WERE MOVING SOUTHEAST AT 30 KNOTS.
* LOCATIONS IMPACTED INCLUDE...
CAPE MAY POINT...BROWN SHOAL LIGHT...28-MILE WRECK...GREAT EGG
INLET...CROSS LEDGE LIGHT...BETHANY BEACH...WOODLAND BEACH...INDIAN
RIVER INLET BRIDGE...WILDWOOD REEF...DELAWARE LIGHTSHIP BUOY
44009...MIAH MAULL LIGHT...FOURTEEN FOOT BANK LIGHT...CAPE MAY
REEF...SHIP JOHN SHOAL LIGHT...REHOBOTH BEACH...BRANDYWINE SHOAL
LIGHT...DEEPWATER REEF...BUOY 2MS...OVERFALLS SHOAL AND BUOY 2FB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...NEAR STRONGER SHOWERS.
AN ISOLATED WATERSPOUT IS ALSO POSSIBLE. BOATERS SHOULD SEEK SAFE
HARBOR IMMEDIATELY...UNTIL THIS STORM PASSES.
&&
LAT...LON 3859 7529 3859 7518 3879 7508 3934 7549
3924 7557 3925 7557 3973 7553 3946 7554
3894 7486 3929 7455 3931 7478 3937 7472
3899 7373 3870 7415 3822 7431
TIME...MOT...LOC 2028Z 322DEG 31KT 3918 7528
$$1 follow-up statement
854
FZUS71 KPHI 182145
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 PM EDT SUN OCT 18 2015
ANZ430-431-452>455-472-473-475-182230-
/O.CON.KPHI.MA.W.0071.000000T0000Z-151018T2230Z/
545 PM EDT SUN OCT 18 2015
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 630 PM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
NM...
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
NMY FROM 20 TO 40 NM...
AT 543 PM EDT...DOPPLER RADAR INDICATED A SHOWER...CAPABLE OF
PRODUCING A WATERSPOUT...LOCATED NEAR SLAUGHTER BEACH...MOVING
SOUTHEAST AT 35 KNOTS. EVEN IF IT DOES NOT, GUSTY WINDS TO AROUND
35 KNOTS ARE LIKELY TO OCCUR IN LOWER DELAWARE BAY.
OTHER SHOWERS WITH LIKELY GUSTY WINDS ARE OVER THE SOUTHERN ATLANTIC
WATERS BETWEEN CAPE MAY AND FENWICK ISLAND.
LOCATIONS POSSIBLY IMPACTED INCLUDE...
CAPE MAY POINT...BROWN SHOAL LIGHT...28-MILE WRECK...GREAT EGG
INLET...CROSS LEDGE LIGHT...BETHANY BEACH...WOODLAND BEACH...INDIAN
RIVER INLET BRIDGE...WILDWOOD REEF...DELAWARE LIGHTSHIP BUOY 44009...
MIAH MAULL LIGHT...FOURTEEN FOOT BANK LIGHT...CAPE MAY REEF...SHIP
JOHN SHOAL LIGHT...REHOBOTH BEACH...BRANDYWINE SHOAL LIGHT...
DEEPWATER REEF...BUOY 2MS...OVERFALLS SHOAL AND BUOY 2FB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...AND POSSIBLY AN
ISOLATED WATERSPOUT. BOATERS SHOULD SEEK SAFE HARBOR
IMMEDIATELY...UNTIL THIS STORM PASSES.
&&
LAT...LON 3859 7529 3859 7518 3879 7508 3934 7549
3924 7557 3925 7557 3973 7553 3946 7554
3894 7486 3929 7455 3931 7478 3937 7472
3899 7373 3870 7415 3822 7431
TIME...MOT...LOC 2143Z 314DEG 35KT 3891 7523
$$What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Oct 18, 3:55 PM EDT, 35 minutes earlier.
Area forecast discussion, Oct 18, 3:55 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT SUN OCT 18 2015
.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE MID ATLANTIC STATES THROUGH
MONDAY MORNING, THEN SAG TO OUR SOUTH TUESDAY. AS IT DOES, A WEAK
COOL FRONT MAY EDGE DOWN INTO NORTHERN NEW JERSEY WEDNESDAY. NO
MATTER, IT LIFTS BACK TO OUR NORTH AS A WARM FRONT WEDNESDAY NIGHT
IN RESPONSE TO LOW PRESSURE MOVING ACROSS SOUTHERN CANADA. THAT LOW
SENDS A COLD FRONT ACROSS OUR AREA THURSDAY. CANADIAN HIGH PRESSURE
FOLLOWS FOR THE END OF THE WEEK INTO NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A POTENT UPPER-LEVEL TROUGH IS MOVING ACROSS THE AREA THIS
AFTERNOON. THERE IS A STRONG SHORT WAVE, MOSTLY CHANNELIZED
VORTICITY, ROUNDING THE BASE OF THIS TROUGH. THE COMBINATION OF
THESE FEATURES ALONG WITH COLD AIR ALOFT AND LOW FREEZING LEVELS IS
RESULTING IN SOME BRIEF RAIN/SNOW SHOWERS FROM NORTHWEST TO
SOUTHEAST. THE AIRMASS IS RATHER DRY BELOW THE CLOUD BASES,
THEREFORE SOME EVAPORATIVE COOLING IS PROBABLY PLAYING A ROLE WITH
SOME SNOW REACHING THE GROUND ACROSS THE WESTERN AREAS DESPITE A
MILDER BOUNDARY LAYER. SOME ICE PELLETS/GRAUPEL HAS BEEN REPORTED
WITH A STRONGER SHOWER, AND THIS IS ALSO BEING ENHANCED BY THE DRY
SUB-CLOUD LAYER OWING TO EVAPORATIONAL COOLING ALONG WITH LOW
FREEZING LEVELS. THIS ACTIVITY IS EXPECTED TO DISSIPATE
SOUTHEASTWARD INTO EARLY THIS EVENING AS THE TROUGH AXIS AND SHORT
WAVE PIVOTS TO OUR EAST. WE THEN SET THE STAGE FOR A RATHER COLD
NIGHT.
AS THE TROUGH MOVES TO OUR EAST OVERNIGHT, STRONG HIGH PRESSURE FROM
THE OHIO VALLEY IS FORECAST TO BUILD OVER OUR AREA BY DAYBREAK. THIS
WILL ALLOW FOR LESS CLOUDS AND LIGHT WINDS. WE SHOULD HAVE GOOD
RADIATIONAL COOLING OVERNIGHT AND THEREFORE A COLD NIGHT IS
EXPECTED. THE OBSERVED TEMPERATURES THIS MORNING SHOWED THAT THE
GROWING SEASON HAS ENDED IN CARBON, MONROE AND NORTHAMPTON COUNTIES
IN PENNSYLVANIA; WARREN, SUSSEX, MORRIS, HUNTERDON, SOMERSET,
MERCER, MIDDLESEX AND ATLANTIC COUNTIES IN NEW JERSEY. HOWEVER SINCE
IT WILL BE EVEN COLDER LATE TONIGHT AND EARLY MONDAY MORNING, AFTER
COORDINATING WITH OUR NEIGHBORING OFFICES AND TO LIMIT CONFUSION THE
FREEZE WARNING WILL REMAIN IN EFFECT FOR EVEN THESE AREAS. THERE
WERE SEVERAL INTERIOR MESONET OBSERVATIONS IN MARYLANDS EASTERN
SHORE AND CENTRAL AND SOUTHERN DELAWARE THAT DROPPED INTO THE MID
30S EARLY THIS MORNING. THIS WAS ALSO THE CASE FOR PORTIONS OF
DELAWARE AND PHILADELPHIA COUNTIES. SINCE LATE TONIGHT AND EARLY
MONDAY MORNING IS EXPECTED TO BE COLDER, WE OPTED TO UPGRADE THE
FROST ADVISORY AREA TO A FREEZE WARNING.
A PNS WILL BE ISSUED MONDAY MORNING ANNOUNCING THE END OF THE FROST-
FREEZE PROGRAM IN THE APPROPRIATE ZONES-COUNTIES AND THIS ANNOUNCEMENT
WILL ALSO APPEAR IN OUR NEAR TERM SECTION OF THE AFD.
AS FOR THE LOW TEMPERATURES, WE USED MOSTLY A MOS BLEND WITH SOME
TWEAKS. THE HOURLY TEMPERATURE AND DEW POINT GRIDS WERE ADJUSTED
WITH THE LATEST OBSERVATIONS, THEN THE LAMP/LAV GUIDANCE WAS USED TO
ASSIST. THERE SHOULD BE A QUICK TEMPERATURE DROP THROUGH THIS
EVENING AS THE SKY CLEARS AND THE WINDS DIMINISH.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
A WEAK RIDGE ALOFT WILL SLIDE ACROSS THE REGION DURING MONDAY. THIS
WILL DRIVE STRONG HIGH PRESSURE THAT IS INITIALLY OVER OUR AREA TO
GRADUALLY SETTLE IT SOUTH AND EAST DURING THE COURSE OF THE DAY. AS
THIS OCCURS, THE LOW-LEVEL FLOW WILL TURN MORE WESTERLY AND THEN
SOUTHWESTERLY. SINCE HIGH PRESSURE IS OVER THE REGION FOR MUCH OF
THE DAY, THE WINDS WILL BE LESS COMPARED TO THE PAST COUPLE OF DAYS.
IN ADDITION, AFTER A RATHER COLD START TO THE DAY WE WILL REBOUND
ALTHOUGH GIVEN LESS MIXING AND DESPITE GRADUAL WARMING ALOFT WE ARE
EXPECTING TEMPERATURES TO STILL BE ON THE COOL SIDE. AT LEAST WITH
LESS WIND OVERALL IT SHOULD NOT FEEL AS COLD DURING THE AFTERNOON.
THE AIRMASS IS FORECAST TO BE RATHER DRY DURING MONDAY, THEREFORE
NOT MUCH IN THE WAY OF CLOUDINESS IS EXPECTED DESPITE SOME GRADUAL
WAA ALOFT. AS FOR THE HIGH TEMPERATURES, WE USED A MOS/CONTINUITY
BLEND OVERALL.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
DRY!
500 MB: A WESTERLY FLOW OF ABOVE NORMAL HEIGHTS PREVAILS UNTIL A
SHORT WAVE SLIDES THROUGH SOUTHEAST CANADA THURSDAY AND FRIDAY,
THEN A RIDGE SHOULD DEVELOP ALONG THE EAST COAST NEXT WEEKEND.
TEMPERATURES: CALENDAR DAY AVERAGES NEAR OR JUST ABOVE NORMAL
TUESDAY...5 TO 10 DEGREES ABOVE NORMAL WEDNESDAY AND THURSDAY.
THEREAFTER COOLING TO NEAR NORMAL FRIDAY AND SATURDAY AND MAYBE
WARMING SLIGHTLY NEXT SUNDAY?
RAIN: IT BASICALLY HASN'T MEASURED SINCE THE 9TH AT KPHL-KILG-KACY
AND THE MOST RECENT WPC7 DAY QPF BASICALLY HAS NO RAIN INTO SUNRISE
THE 25TH, OR YET AGAIN ANOTHER LONG STRETCH (THE THIRD TWO WEEK
STRETCH SINCE AUGUST 20TH) OF MEASURABLE RAINFREE DAYS THAT WILL
PROBABLY EXCEED 14 DAYS FOR KPH/KILG/KACY AND ELSEWHERE LESS THAN
.15 OCCURRED ON THE 13TH SO THAT TWO WEEK RAINFALL TOTALS OVER THE
REST OF OUR AREA WILL BE WHAT OCCURRED ON THE 13TH.
FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 12Z/18
GFS/NAM MOS GUIDANCE MONDAY NIGHT - TUESDAY NIGHT WITH NIGHTTIME
MINS LOWERED 3F IN THE COUNTRYSIDE SLOTS FROM KFWN-KPTW AND THE
KBLM-KMIV PINEBARREN SLOT, 12Z/18 GFS MEX MOS WEDNESDAY AND
WEDNESDAY NIGHT, THEN THE 1521Z/18 WPC GRIDDED ELEMENTS OF MAX/MIN
TEMP, 12 HOUR POP, 6 HOUR DEWPOINT- SKY-WIND FROM THURSDAY ONWARD
WITH THE MAX'S RAISED 3F ON THURSDAY AND 2F ON SUNDAY PER THE
WARM ECMWF 2M TEMPS.
THE DAILIES...
CONFIDENCE TUESDAY-THURSDAY...WELL ABOVE AVERAGE AND WELL ABOVE
AVERAGE FOR FRIDAY-SATURDAY BEING DRY BUT LESS CERTAIN ON TEMPS.
CONFIDENCE SUNDAY: AVERAGE.
TUESDAY...PARTLY TO MOSTLY SUNNY AND WARMER! SOUTHWEST WIND GUSTY
15 TO 20 MPH IN THE AFTERNOON. MAX TEMPERATURES ARE EXPECTED TO
WARM NEARLY 14 DEGREES BETWEEN MONDAY AND TUESDAY. MAYBE WE CAN
CALL TUESDAY AS A DAY LEADING INTO A SHORT PERIOD OF INDIAN SUMMER
= A PERIOD IN MID TO LATE AUTUMN OF ABNORMALLY WARM WEATHER,
GENERALLY CLEAR SKIES, SUNNY BUT HAZY DAYS AND COOL NIGHTS,
TENDING TO FOLLOW A KILLING FROST.
WEDNESDAY...PARTLY SUNNY AND WARM IN THE WESTERLY FLOW AHEAD OF A
COOL FRONT APPROACHING FROM THE NORTH. THE FRONT MAY NOT MAKE ANY
SOUTHWARD PROGRESSION INTO THE AREA, AT MOST, THE VICINITY INTERSTATE
80? SINCE THERE IS NOT MUCH MOISTURE EXPECTED WITH IT, THE FORECAST
IS CURRENTLY DRY FOR WEDNESDAY. A LIGHT SOUTH TO SOUTHWEST WIND.
THURSDAY...MIXED CLOUDS AND SUN AND AGAIN WARM! YEA! SOUTHWEST WIND
GUSTY 20 MPH. THEN ANOTHER COLD FRONT IS FORECAST TO MOVE ACROSS THE
AREA LATE THURSDAY. IT MAY BE ACCOMPANIED BY SPRINKLES OR MARGINAL
MEASURABLE IN THE POCONOS AND ADJACENT HILLY REGIONS,
FRIDAY-SUNDAY...CANADIAN HIGH PRESSURE SETTLES SOUTHEAST INTO NEW
ENGLAND BY THE END OF THE WEEKEND BUT WITH MODEL DETAIL UNCERTAINTY.
FAIR WX. COOLER FRIDAY AND SATURDAY. THERE SEEMS TO BE A WINDOW OF
OPPORTUNITY FOR ANOTHER COOL FRONT TO TRY AND GENERATE SHOWERS
BUT ITS A NARROW WINDOW OF OPPORTUNITY IN THIS PROGRESSIVE
PATTERN.
AS FOR THE NATIONAL WEATHER SERVICE FREEZE PROGRAM...
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.
REST OF THIS AFTERNOON...VFR WITH SCATTERED TO BROKEN CLOUD COVERAGE
WITH BASES MAINLY BETWEEN 5000 AND 8000 FEET. SOME BRIEF LIGHT RAIN
OR SNOW SHOWERS WILL BE AROUND, HOWEVER NO RESTRICTIONS ARE
ANTICIPATED WITH THESE. NORTHWESTERLY WINDS AROUND 10 KNOTS WITH
GUSTS TO 20 KNOTS WILL DIMINISH TOWARD EVENING.
TONIGHT...VFR WITH CLOUDS TENDING TO DISSIPATE. NORTHWESTERLY WINDS
DIMINISHING TO 5 KNOTS OR LESS.
MONDAY...VFR. NORTHWEST WINDS 5-10 KNOTS BECOMING WEST AND SOUTHWEST
DURING THE AFTERNOON.
OUTLOOK...
CONFIDENCE ON ALL DAYS WRITTEN IN THIS SECTION: WELL ABOVE AVERAGE.
MONDAY NIGHT THROUGH WEDNESDAY...VFR. GUSTY SOUTHWEST WINDS 15-20
KNOTS DURING THE DAY TUESDAY.
THURSDAY...VFR. GUSTY SOUTHWEST WINDS 15-20 KNOTS, BECOMING
NORTHWEST BEHIND FRONTAL PASSAGE LATE IN THE DAY.
FRIDAY...VFR. NLY WIND MAY GUST 20 KT.
&&
.MARINE...
THE CAA CONTINUES THROUGH A PORTION OF TONIGHT. THE CONDITIONS HAVE
GENERALLY BEEN MARGINAL TODAY, HOWEVER THERE COULD BE A SURGE FOR A
TIME TONIGHT AS THE BOUNDARY LAYER COOLS AND BEFORE THE PRESSURE
GRADIENT RELAXES. STRONG SURFACE HIGH PRESSURE IS FORECAST TO BE
BUILDING IN LATE TONIGHT. AS A RESULT, WE WILL MAINTAIN THE SMALL
CRAFT ADVISORY ON THE LOWER DELAWARE BAY THROUGH MIDNIGHT, AND ON
THE ATLANTIC COASTAL WATERS THROUGH TONIGHT. WE OPTED TO DROP THE
ADVISORY FOR THE UPPER DELAWARE BAY AS IT APPEARS MORE MARGINAL
HERE. THE SEAS SHOULD REMAIN MAINLY IN THE 2-4 FOOT RANGE. ON
MONDAY, THE WINDS AND SEAS ARE EXPECTED TO BELOW SMALL CRAFT
ADVISORY CRITERIA.
OUTLOOK...
MONDAY NIGHT THROUGH TUESDAY...
WE MAY NEED AN SCA FOR SW WIND GUSTS TO 25 KT IN THE NJ ATLANTIC
WATERS BUT ITS MARGINAL.
TUESDAY NIGHT - WEDNESDAY NIGHT...SUB-SMALL CRAFT ADVISORY
CONDITIONS.
THURSDAY...
SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED WITH WIND GUSTS
AROUND 20 KNOTS. FRONTAL PASSAGE EXPECTED LATE IN THE DAY WITH
WINDS SHIFTING TO NORTHWEST.
FRIDAY...A SMALL CRAFT ADVISORY MAY B NEEDED ON THE ATLANTIC
WATERS FOR NORTHERLY WIND GUSTS TO 25 KT AND SEAS AROUND 5 FEET.
&&
.CLIMATE...
THIS FREEZE WAS LATER THAN USUAL IN THE FAR NORTHERN AREAS... AND
MUCH SOONER THAN NORMAL IN THE SOUTHERN AREAS.
THE MEDIAN DATE OF THE FIRST FREEZE IS AS FOLLOWS
SUSSEX NJ (FWN) OCT 7 REACHED 32 THIS SATURDAY MORNING OCT 17
MOUNT HOLLY (VAY) OCT 24 REACHED 29 THIS SUNDAY MORNING OCT 18
TRENTON NJ (TTN) OCT 26
ATLANTIC CITY AIRPORT (ACY) OCT 26 REACHED 30 THIS SUN MORN OCT 18.
MOUNT POCONO (MPO) OCT 7 REACHED 25 THIS PAST SAT EVENING OCT 17
ALLENTOWN PA (ABE) OCT 16 REACHED 30 THIS SUNDAY MORNING OCT 18.
POTTSTOWN PA (PTW) OCT 22 REACHED 30 THIS SUNDAY MORNING OCT 18.
READING PA (RDG) OCT 23
PHILADELPHIA (PHL) NOV 10
GEORGETOWN DE (GED) OCT 31
WILMINGTON DE (ILG) NOV 1
DOVER DE (DOV) NOV 3
VULNERABLE RECORD MINIMUMS BELOW... WE MAY ADD TO THIS AT 4PM.
OCT 19
KABE 24-1974 POR 1922
KACY 25-1976 POR 1874
KTTN 30-1986 AND 1974 POR 1865 RECORD LOW FORECAST.
KILG 28-1976 POR BACK TO AT LEAST 1917
ALL OTHERS APPEAR TO BE SAFE (MORE THAN 2 DEGREES BELOW OUR FORECAST
MINIMUMS).
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY FOR
PAZ054-055-060>062-101>106.
FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY FOR
PAZ070-071.
NJ...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY FOR
NJZ001-007>010-012-013-015>023-027.
DE...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY FOR
DEZ001.
FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY FOR
DEZ002-003.
MD...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY FOR
MDZ008.
FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY FOR
MDZ012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ450>453.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR ANZ454-455.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430.
SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR ANZ431.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY FOR
PAZ054-055-060>062-070-071-101>106.
NJ...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY FOR
NJZ001-007>010-012-013-015>023-027.
DE...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY FOR
DEZ001>003.
MD...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY FOR
MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ431.
&&
SYNOPSIS...DRAG 355
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...DRAG 355
AVIATION...DRAG/GORSE 355
MARINE...DRAG/GORSE 355
CLIMATE...355Hazardous weather outlook, Oct 18, 4:30 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 430 PM EDT SUN OCT 18 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-192030- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 430 PM EDT SUN OCT 18 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-192030- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 430 PM EDT SUN OCT 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A CHANCE OF FREEZING TEMPERATURES EARLY MONDAY MORNING ALONG THE COASTS FROM NORTHERN CAPE MAY COUNTY NORTHWARD TO COASTAL MONMOUTH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-192030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 430 PM EDT SUN OCT 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. SCATTERED BRIEF HEAVY SHOWERS WILL PRODUCE WIND GUSTS 35 KT LATE TODAY, ESPECIALLY DELAWARE BAY AND THE ADJACENT ATLANTIC WATERS OF SUSSEX COUNTY DELAWARE AND CAPE MAY COUNTY NEW JERSEY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 5:58 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Oct 18, 6:14 PM EDT | Special Weather Statement | PHI | Atlantic | 31 min |
| Oct 18, 6:17 PM EDT | Special Weather Statement | PHI | Cape May | 58 min |
| Oct 18, 6:30 PM EDT | Special Weather Statement | PHI | Cape May | 45 min |
| Oct 18, 3:22 AM EDT | Frost Advisory | PHI | Delaware, Philadelphia | 11 hr |
| Oct 18, 5:49 PM EDT | Special Weather Statement | PHI | Montgomery | 56 min |
| Oct 18, 5:38 PM EDT | Special Weather Statement | PHI | Caroline | 82 min |
Nearby
Special Marine Warnings in New Jersey, 2015Every special marine warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.